Positive solutions for the Neumann p-Laplacian

Elisabetta Tornatore, Diego Averna, Nikolaos S. Papageorgiou

Risultato della ricerca: Article

1 Citazione (Scopus)

Abstract

We examine parametric nonlinear Neumann problems driven by the p-Laplacian with asymptotically (p − 1)-linear reaction term f (z, x) (as x → +∞).We determine the existence, nonexistence and minimality of positive solutions as the parameter λ > 0 varies.
Lingua originaleEnglish
pagine (da-a)557-573
Numero di pagine17
RivistaMONATSHEFTE FÜR MATHEMATIK
Volume185
Stato di pubblicazionePublished - 2018

Fingerprint

Minimality
Neumann Problem
P-Laplacian
Nonexistence
Nonlinear Problem
Positive Solution
Vary
Term

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Positive solutions for the Neumann p-Laplacian. / Tornatore, Elisabetta; Averna, Diego; Papageorgiou, Nikolaos S.

In: MONATSHEFTE FÜR MATHEMATIK, Vol. 185, 2018, pag. 557-573.

Risultato della ricerca: Article

@article{300e08b6b4284ddeb3c96d257dfc157f,
title = "Positive solutions for the Neumann p-Laplacian",
abstract = "We examine parametric nonlinear Neumann problems driven by the p-Laplacian with asymptotically (p − 1)-linear reaction term f (z, x) (as x → +∞).We determine the existence, nonexistence and minimality of positive solutions as the parameter λ > 0 varies.",
author = "Elisabetta Tornatore and Diego Averna and Papageorgiou, {Nikolaos S.}",
year = "2018",
language = "English",
volume = "185",
pages = "557--573",
journal = "Monatshefte fur Mathematik",
issn = "0026-9255",
publisher = "Springer-Verlag Wien",

}

TY - JOUR

T1 - Positive solutions for the Neumann p-Laplacian

AU - Tornatore, Elisabetta

AU - Averna, Diego

AU - Papageorgiou, Nikolaos S.

PY - 2018

Y1 - 2018

N2 - We examine parametric nonlinear Neumann problems driven by the p-Laplacian with asymptotically (p − 1)-linear reaction term f (z, x) (as x → +∞).We determine the existence, nonexistence and minimality of positive solutions as the parameter λ > 0 varies.

AB - We examine parametric nonlinear Neumann problems driven by the p-Laplacian with asymptotically (p − 1)-linear reaction term f (z, x) (as x → +∞).We determine the existence, nonexistence and minimality of positive solutions as the parameter λ > 0 varies.

UR - http://hdl.handle.net/10447/235679

M3 - Article

VL - 185

SP - 557

EP - 573

JO - Monatshefte fur Mathematik

JF - Monatshefte fur Mathematik

SN - 0026-9255

ER -